Free manifolds of dynamic billiards

    1997, Volume 2, Numbers 3-4, pp.  62-71

    Author(s): Beletsky V. V., Kugushev E. I., Starostin E. L.

    We consider free manifolds of dynamic billiards that allow constructing mathematical billiards equivalent to original dynamic billiards. It is shown that free manifolds of dynamic billiards in constant and Newtonian force field are surfaces of rotation in 3D Euclidean space. It is demonstrated that parabolic billiards in Newtonian attracting force field are equivalent to plane mathematical billiards.
    Citation: Beletsky V. V., Kugushev E. I., Starostin E. L., Free manifolds of dynamic billiards, Regular and Chaotic Dynamics, 1997, Volume 2, Numbers 3-4, pp. 62-71

    Download File
    PDF, 467.98 Kb